# SDR SB05115

- Difficulty date: September 18, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1073
- Condition: Faulty
- Location: Te Flaps
- Part time: 51,760 hours, 40,954 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DFW FLT1262 - DURING FINAL APPROACH TO DFW, CREW SELECTED FLAPS FROM 15 TO 25 UNITS AND NOTICED A DEVELOPING SPLIT IN THE LEFT AND RIGHT FLAP POINTERS.  AT 25 UNITS, THERE WAS A NOTICEABLE SPLIT BUT NO APPARENT AIRCRAFT ROLL.  CREW EXECUTED A GO-AROUND AND LANDED WITH FLAPS 15 WITHOUT FURTHER INCIDENT.  SUBSEQUENT TEST AT THE GATE SHOWED THE FLAPS GOING TO 25 UNITS WITH A 3 TO 4 SPLIT, THEN 30 UNITS WITH NO SPLIT AND 40 UNITS WITH NO SPLIT.  MAINTENANCE FOUND THE FLAP POSITION INDICATOR FAULTY.  REPLACED INDICATOR PER MM 27-51-00 AND 27-58-01.  OPERATIONAL CHECK GOOD.
